# SDR SWAA970227

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23691
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND BS 178 BULKHEAD CRACKS AT RBL 4.7, WL 198.5 TO 199.5 AND AT LBL 4.7, WL 212.25 TO 212.75.  REPAIRED PER TRAMCO EWO 97-0089 AND BOEING SRM.
